# SDR SWAA2022051901575

- Difficulty date: May 1, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF HAS DENTS AND DEFORMED. / [01] R&R'D FOOR PANEL 211AF IAW SRM 51-40-02 AND SOPM 20-41-04. PANEL 211AF INSTALLED ON LINE 90ROUTINE CARD (TTG8R007DMPA).;[02] C/W FLOOR PANEL PER SOPM 20-41-04.
